# SDR IPXA10662327

- Difficulty date: August 23, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 27,978 hours, 2,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Bs 782
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPT WING CTR TANK FRONT SPAR UPPER VERTICAL STIFFENER CRACKED AT RBL 32.94, STA 782.9.  FWD CGO COMPT WING CTR TANK FRONT SPAR UPPER VERT STIFFENER REPAIRED IAW RS R57-00-36812 & EO B767-5710-39487 JUST AT STA 785.9, RBL 32.94, ORG MATL BAC1518-749-2024T3511, CRACK LENGTH 2.5", CUTOUT LENGTH 16.5" THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATL BAC1518-749-2024T3511 AS REPLACEMENT SECTION. TOTAL REPAIR LENGTH 22.5"
